# SDR HEEA20120527984

- Difficulty date: May 27, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N351LG
- Make and model: Snias AS350B3
- Aircraft serial: 3722
- Aircraft time: 4,437 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN THE COCKPIT.  MADE A PRECAUTIONARY LANDING.  MECHANIC COULD NOT FIND SOURCE.  RAN THE ACFT AND COULD NOT DUPLICATE.
